MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 HI-WALL ARCOMXL LNR 36MM E M E; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 HI-WALL ARCOMXL LNR 36MM E M E; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during a hip procedure the liner fell out of the shell after repeated attempts to drive it in.A new liner was used to complete the surgery, with approximately 30 minutes of delay.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet as the product was not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information provided by the customer.Dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.A summary of the investigation has been sent to the customer.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 HI-WALL ARCOMXL LNR 36MM E M E
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13514898
Report Number0001825034-2022-00328
Device Sequence Number5299260
Product Code PBI
UDI-Device Identifier00880304526082
UDI-Public(01)00880304526082(17)250228(10)6751556
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberN/A
Device Catalogue Number010000818
Device Lot Number6751556
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2022
Supplement Date Received by Manufacturer03/23/2022
Initial Report FDA Received Date02/11/2022
Supplement Report FDA Received Date03/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK CUP
Patient SexUnknown